MathSciNet Relay Station
MathSciNet bibliographic data
MR1708151 (2000g:03111) 03E15 (28A05)
Louveau, Alain; Velickovic, Boban Analytic ideals and cofinal types. Ann. Pure Appl. Logic 99 (1999), no. 1-3, 171–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement